MathSciNet Relay Station
MathSciNet bibliographic data
MR585186 20C20 (20G40)
Fong, Paul; Srinivasan, Bhama Blocks with cyclic defect groups in ${\rm GL}(n,\,q)$. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 3, 1041–1044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement